A generalized Bishop-Gončar construction
Commentationes Mathematicae Universitatis Carolinae (1978)
- Volume: 019, Issue: 4, page 775-781
- ISSN: 0010-2628
Access Full Article
topHow to cite
topReferences
top- E. BISHOP, A Minimal Boundary for Function Algebras, Pacific J. Math. 9 (1959), 629-641. (1959) Zbl0087.28503MR0109305
- A. A. GONČAR, O minimalnoj granice algebry , Izvěstija Akad. Nauk SSSH 27 (1963), 949-955. (1963) MR0153851
- P. C. CURTIS, Jr., Peak Points for Algebras of Analytic Functions, J. Funct. Anal. 3 (1969), 35-47. (1969) Zbl0213.13905MR0239104
- T. W. GAMELIN, Function Algebras, Prentice-Hall, 1969. (1969) MR0410387
- I. GLICKSBERG, Measures orthogonal to algebras and sets of antisymmetry, Trans. Amer. Math. Soc. 105 (1962), 415-435. (1962) Zbl0111.11801MR0173957
- A. BERNARD, Caractérisatioms de certaines parties d'un espace compact muni d'un espace vectoriel ou d'une algebre de fonctions continues, Ann. Inst. Fourier, Grenoble, 17 (1967), 359-382. (1967) MR0223865
- E. BRIEM, Restrictions of subspaces of , Inventions Math. 10 (1970), 288-297. (1970) Zbl0196.15303MR0305055
- E. BRIEM, Interpolation in subspaces of , J. Funct. Anal. 12 (1973), 1-12. (1973) Zbl0245.46033MR0343001
- E. BRIEM M. RAO, Normpreserving extensions in subspaces of , Pacific J. Math. 42 (1972), 581-587. (1972) MR0317024